| Catalog Number |
FND-019-06/C |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.Should the device be returned later, the investigation will be reopened.
Event or Problem Description
The account alleges that post transeptal puncture for a pulmonary vein isolation [pvi] procedure, a transesophageal echo [tee] was ordered to determine the cause of blood pressure changes in the patient.The tee accurately identified 13mm pericardial effusion/fluid collecting within the patient's pericardial sac.A pericardiocentesis was successfully performed to prevent cardiac tamponade for this patient.No additional patient complications to report.